Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What causes wheezing post a stent placement surgery in the heart?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 13000 Questions
Question
Good Morning, I am caregiver for my Father who is 95. He has asthma, COPD, just had a stent inserted in his right aortic valve and is due to have a valve replacemt next week. Last thursday he started feeling ill, cough , clight fever, took him to Dr who did chest exray (no results yet) and gave him antibiotics. He isn't feeling better and in fact he started wheezing yesterday. Dr office closed, insurance no nurse help line...so, need to know if I should take him to ER. I have given him all his inhalers and nebulizer treatments...Thank you for yiour advise

Mon, 21 May 2018 in Elderly Problems
 
 
Answered by Dr. Kaushal Bhavsar 45 minutes later
Brief Answer:
Yes, you should definitely take him to emergency room.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
Yes, you should definitely take him to emergency room.
Possibility of lung infection is more likely because he was given antibiotics.
And his lung infection is not controlled with antibiotic because he has developed wheezing.
So better to take him to emergency room.
He might need higher injectable antibiotics to control infection.
Hope I have solved your query. I will be happy to help you further. Wishing good health to your grandfather. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Geriatics

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor